# SDR CA970421092

- Difficulty date: April 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182
- Engine: Cont O470L
- Propeller: Mcauly 2A34C50
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Support
- Part number: 05411211
- Condition: Cracked
- Location: Top Rear Casting
- Part time: 2,000 hours
- Component: Cessna, 05112894
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BOTH MLG  CASTING HAD BEEN REPLACED.
